# SDR R61A201312121334

- Difficulty date: December 12, 2013
- Submitted: December 20, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 16,119 hours, 12,804 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Part number: 17091834401
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FWD CARGO DOOR CUT OUT LOWER SILL HAS CORROSION AROUND NUT PLATES AND SILL ITSELF. MAINTENANCE BLENDED FWD CARGO DOOR CUT OUT LOWER BEAM FOUND TO BE WITHIN LIMITS, IAW ETD 2013-170-068305. REF CONTINUATION CARDS C1, C2, C3 FOR WORK STEPS DIMENTIONS NDT LOCATIONS REF VP-041872-2013/654 FOR FWD SEAL REST REPLACEMENT AND VP 041872-2013/653 FOR CENTER SEAL REST FCBS IS 53-21-00-006 PLACED ON NON-MEL DMI 500395/3 FOR 6 MONTHS TO ALLOW INTERVAL THRESHOLD OF 20000FC, INTERVALL OF 14337FC COUNTED SINCE NEW TO BE INCORPORATED INTO MAINT PLAN.  PN 170-91834-401, NUT HOLDER ASSY. ACFT REMAINS UNTIL HEAVY CHECK IS COMPLETED.
